Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed Diane for PCOS. Brown discharge between periods. Concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
Hi. I was diagnosed with PCOS couple of weeks ago and my doctor prescribed me to take Diane35 on my next periods. However, my periods didn't exactly come and I am having browinsh discharge for the past 7 days. The discharge started to occur exactly 30 days after my first brownish discharge last month. However, last month after some days of discharge I had my periods. This time, the discharge ended without any periods. I am really concerned. Should I just take medication and keep the same timetable in the future. Please let me know. SJS.
Posted Sun, 9 Sep 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The brownish discharge that you are having is likely to be due to the hormonal changes that are associated with the polycystic ovaries.
To regularize your periods, you should start taking XXXXXXX 35 as advised by your gynecologist. You can start it from this cycle now as you did not have any real bleeding in this cycle.
Once you start with XXXXXXX 35, you will have your regular periods during the pill free days and the hormonal disturbance is likely to normalize.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor